The main result of this paper deals with the existence of at least one positive solution for a second order Neumann boundary value problem. Such a result is obtained by using an abstract coincidence point theorem that allows to get our conclusion under non standard conditions on the nonlinearity.

Candito, P., Livrea, R. (2015). An existence result for a Neumann problem. DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS, 22(6), 481-488.

An existence result for a Neumann problem

Livrea, Roberto
2015

Abstract

The main result of this paper deals with the existence of at least one positive solution for a second order Neumann boundary value problem. Such a result is obtained by using an abstract coincidence point theorem that allows to get our conclusion under non standard conditions on the nonlinearity.
http://online.watsci.org/contents2015/v22n6a.html
Candito, P., Livrea, R. (2015). An existence result for a Neumann problem. DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS, 22(6), 481-488.
File in questo prodotto:
File Dimensione Formato  
Candito_Livrea-9th-deds-dallas-FINAL.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 248.35 kB
Formato Adobe PDF
248.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258607
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact